# SDR CA090514004

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 53,382 hours
- Engine: Ge CF680C2A5
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 066500030301
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DETECTED SMOKE IN FLIGHT DECK. DETERMINED IT WAS COMING FROM THE TCAS DISPLAY UNIT.  ODOR DISSIPATED WHEN THE CIRCUIT BREAKER FOR TCAS MONITOR WAS PULLED. MONITOR LEFT DE-ACTIVATED UNDER MEL 34-35 WHILE PART ON ORDER.
